# SDR UPS99228477

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5711 · Wing Spar
- Part: Front Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-571-01.05-01) ON LEFT WING FRONT SPAR FUEL TANK ACCESS CUT OUT 7340 AFT SURFACE.  REMOVED CORROSION AND REPAIRED PER EO 99-5020.
